# SDR UALA2011062003010

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,721 hours, 11,506 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 35AB TO 41AB INOP.  REPLACED FEEDER HARNESS AND BATTERY PACK, OPS NORMAL.
